# SDR CALA2015051500392

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 23,891 hours, 8,115 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727 RBL 24.75, INBD SEAT TRACK FLANGE HOLES HAVE CRACK INDICATION IAW HFEC INSPECTION.  REPAIRED SEAT TRACK IAW ECRA 5320-02495.
